# SDR VNAA2012121300010

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 21,128 hours, 21,678 cycles
- Engine: Ge CF343B1
- Engine time: 21,148 hours, 21,545 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Amplifier
- Part number: 5071T98P03
- Part serial: LMDK2930
- Condition: Malfunctioned
- Location: Fuel Control Sys
- Part time: 21,128 hours, 21,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT N1 GAUGE BECAME ERRATIC WITH A CORRESPONDING INCREASE / DECREASE IN ENGINE PERFORMANCE DURING CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT CONTROL AMPLIFIER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
